RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2010, Volume 87, Issue 3, Pages 369–381 (Mi mz4117)  

This article is cited in 4 scientific papers (total in 4 papers)

Zeta Functions in Triangulated Categories

V. I. Guletskii

University of Liverpool

Abstract: We prove the 2-out-of-3 property for the rationality of motivic zeta function in distinguished triangles in Voevodsky's category $\mathscr{DM}$. As an application, we show the rationality of motivic zeta functions for all varieties whose motives are in the thick triangulated monoidal subcategory generated by motives of quasi-projective curves in $\mathscr{DM}$. Together with a result due to P. O'Sullivan, this also gives an example of a variety whose motive is not finite-dimensional while the motivic zeta function is rational.

Keywords: zeta function, motivic measure, finite-dimensional motives, triangulated category of motives over a field, homotopy category of motivic symmetric spectra, Grothendieck group of a triangulated category, $\lambda$-ring, rationality

DOI: https://doi.org/10.4213/mzm4117

Full text: PDF file (523 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2010, 87:3, 345–354

Bibliographic databases:

UDC: 513.6
Received: 04.10.2007
Revised: 17.09.2009

Citation: V. I. Guletskii, “Zeta Functions in Triangulated Categories”, Mat. Zametki, 87:3 (2010), 369–381; Math. Notes, 87:3 (2010), 345–354

Citation in format AMSBIB
\Bibitem{Gul10}
\by V.~I.~Guletskii
\paper Zeta Functions in Triangulated Categories
\jour Mat. Zametki
\yr 2010
\vol 87
\issue 3
\pages 369--381
\mathnet{http://mi.mathnet.ru/mz4117}
\crossref{https://doi.org/10.4213/mzm4117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761593}
\zmath{https://zbmath.org/?q=an:05791056}
\transl
\jour Math. Notes
\yr 2010
\vol 87
\issue 3
\pages 345--354
\crossref{https://doi.org/10.1134/S0001434610030053}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000279034600005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77953997113}


Linking options:
  • http://mi.mathnet.ru/eng/mz4117
  • https://doi.org/10.4213/mzm4117
  • http://mi.mathnet.ru/eng/mz/v87/i3/p369

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mazza C., Weibel C., “Schur-Finiteness in Lambda-Rings”, J. Algebra, 374 (2013), 66–78  crossref  mathscinet  zmath  isi  elib  scopus
    2. Biglari Sh., “On Lambda Operations on Mixed Motives”, J. K-Theory, 12:2 (2013), 381–404  crossref  mathscinet  zmath  isi  scopus
    3. Ramachandran N., Tabuada G., “Exponentiable Motivic Measures”, J. Ramanujan Math. Soc., 30:4 (2015), 349–360  mathscinet  isi  elib
    4. Gorchinskiy S., Guletskii V., “Symmetric powers in abstract homotopy categories”, Adv. Math., 292 (2016), 707–754  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:316
    Full text:93
    References:29
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020